Alert archive / North Carolina / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 53, NWS Wilmington, NC
NWS Wilmington, NC issued this severe thunderstorm warning at May 22, 2011, 6:56 PM EDT for Bladen County, Robeson County, North Carolina. It was in force for 64 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 22, 2011, 6:56 PM EDT (22:56 UTC)
- Expired
- May 22, 2011, 8:00 PM EDT
- In force
- 64 min
- Issued by
- NWS Wilmington, NC
- Area
- Storm-based polygon
Counties Bladen County, NC, Robeson County, NC
The radar
The Raleigh/Durham radar (KRAX), 99 km from the middle of the area, began a volume at 22:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 22, 7:27 PM EDT | TSTM WND DMG | 1 Sse Lumber Bridge, NC | MULTIPLE TREES DOWN INCLUDING A LARGE OAK SNAPPED HALFWAY UP. FENCE DESTROYED. |
| May 22, 7:27 PM EDT | HAIL 0.88 | 1 Sse Lumber Bridge, NC | MULTIPLE TREES DOWN INCLUDING A LARGE OAK SNAPPED HALFWAY UP. FENCE DESTROYED. |
| May 22, 7:28 PM EDT | HAIL 1.25 | 1 Ssw Lumber Bridge, NC | REPORT FROM QUICK ROAD SOUTH OF LUMBER BRIDGE |
| May 22, 7:58 PM EDT | HAIL 1 | 5 S Rennert, NC |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 31 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 10.9 hours before the alert went out and 162 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1494 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 66 m²/s²
- 0-3 km storm-relative helicity
- 114 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
496
WUUS52 KILM 222256
SVRILM
NCC017-155-230000-
/O.NEW.KILM.SV.W.0053.110522T2256Z-110523T0000Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON NC
656 PM EDT SUN MAY 22 2011
THE NATIONAL WEATHER SERVICE IN WILMINGTON NC HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN BLADEN COUNTY IN SOUTHEAST NORTH CAROLINA
NORTHEASTERN ROBESON COUNTY IN SOUTHEAST NORTH CAROLINA
* UNTIL 800 PM EDT
* AT 647 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS
STORM WAS LOCATED NEAR REX...OR 12 MILES NORTHEAST OF RED
SPRINGS...AND MOVING SOUTH AT 10 MPH.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO...
REX...
ST. PAULS...
MORE DANGEROUS THUNDERSTORMS MAY DEVELOP AND AFFECT OTHER COMMUNITIES
IN THE WARNED AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS AND LARGE
DAMAGING HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY
AWAY FROM WINDOWS!
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING AND HEAVY RAIN. FOR YOUR
PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME
OR BUSINESS.
&&
PLEASE REPORT HAIL...DOWNED TREES OR DAMAGING WINDS TO THE NATIONAL
WEATHER SERVICE IN WILMINGTON NC...TOLL FREE AT 877-633-6772...WHEN
YOU CAN DO SO SAFELY.
LAT...LON 3490 7893 3489 7892 3487 7891 3486 7892
3484 7890 3485 7884 3475 7878 3467 7910
3488 7914 3496 7903
TIME...MOT...LOC 2253Z 343DEG 5KT 3492 7902
$$
153 follow-up statements
750
WWUS52 KILM 222328
SVSILM
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON NC
728 PM EDT SUN MAY 22 2011
NCC017-155-230000-
/O.CON.KILM.SV.W.0053.000000T0000Z-110523T0000Z/
ROBESON NC-BLADEN NC-
728 PM EDT SUN MAY 22 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM EDT
FOR NORTHWESTERN BLADEN AND NORTHEASTERN ROBESON COUNTIES...
AT 724 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM WITH A HISTORY OF PRODUCING QUARTER
SIZE HAIL. THIS STORM WAS JUST SOUTH OF PARKTON...OR 11 MILES
NORTHEAST OF RED SPRINGS...MOVING SOUTH AT 10 MPH.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO REX...
RENNERT...EMERSON...DUART...TOBERMORY...TOLARSVILLE AND ST. PAULS.
PLEASE REPORT HAIL...DOWNED TREES OR DAMAGING WINDS TO THE NATIONAL
WEATHER SERVICE IN WILMINGTON NC...TOLL FREE AT 877-633-6772...WHEN
YOU CAN DO SO SAFELY.
LAT...LON 3490 7893 3489 7892 3487 7891 3486 7892
3484 7890 3485 7884 3475 7878 3467 7910
3488 7914 3496 7903
TIME...MOT...LOC 2327Z 343DEG 5KT 3487 7900
$$
15298
WWUS52 KILM 222341
SVSILM
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON NC
741 PM EDT SUN MAY 22 2011
NCC017-222351-
/O.CAN.KILM.SV.W.0053.000000T0000Z-110523T0000Z/
BLADEN NC-
741 PM EDT SUN MAY 22 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN BLADEN COUNTY IS
CANCELED...
PLEASE REPORT HAIL...DOWNED TREES OR DAMAGING WINDS TO THE NATIONAL
WEATHER SERVICE IN WILMINGTON NC...TOLL FREE AT 877-633-6772...WHEN
YOU CAN DO SO SAFELY.
LAT...LON 3490 7902 3490 7893 3489 7892 3487 7891
3486 7892 3484 7890 3482 7890 3474 7885
3467 7910 3488 7914
TIME...MOT...LOC 2341Z 343DEG 5KT 3481 7904
$$
NCC155-230000-
/O.CON.KILM.SV.W.0053.000000T0000Z-110523T0000Z/
ROBESON NC-
741 PM EDT SUN MAY 22 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM EDT
FOR NORTHEASTERN ROBESON COUNTY...
AT 737 PM EDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING LARGE DAMAGING HAIL UP TO GOLF BALL SIZE. THIS STORM WAS
LOCATED NEAR RENNERT...OR 8 MILES EAST OF RED SPRINGS...MOVING SOUTH
AT 10 MPH.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO ST. PAULS.
PLEASE REPORT HAIL...DOWNED TREES OR DAMAGING WINDS TO THE NATIONAL
WEATHER SERVICE IN WILMINGTON NC...TOLL FREE AT 877-633-6772...WHEN
YOU CAN DO SO SAFELY.
LAT...LON 3490 7902 3490 7893 3489 7892 3487 7891
3486 7892 3484 7890 3482 7890 3474 7885
3467 7910 3488 7914
TIME...MOT...LOC 2341Z 343DEG 5KT 3481 7904
$$
15214
WWUS52 KILM 222355
SVSILM
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON NC
755 PM EDT SUN MAY 22 2011
NCC155-230005-
/O.EXP.KILM.SV.W.0053.000000T0000Z-110523T0000Z/
ROBESON NC-
755 PM EDT SUN MAY 22 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN ROBESON COUNTY
WILL EXPIRE AT 800 PM EDT...
AT 754 PM EDT...THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING
HAS MOVED SOUTH AND HAS BEEN REPLACED BY A NEW WARNING COVERING
CENTRAL AND SOUTHERN AREAS OF THE COUNTY.
PLEASE REPORT HAIL...DOWNED TREES OR DAMAGING WINDS TO THE NATIONAL
WEATHER SERVICE IN WILMINGTON NC...TOLL FREE AT 877-633-6772...WHEN
YOU CAN DO SO SAFELY.
LAT...LON 3490 7902 3490 7893 3489 7892 3487 7891
3486 7892 3484 7890 3482 7890 3474 7885
3467 7910 3488 7914
TIME...MOT...LOC 2355Z 343DEG 5KT 3479 7903
$$
15What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at May 22, 3:20 PM EDT, 3 hours 36 minutes earlier.
Area forecast discussion, May 22, 3:20 PM EDT, 3 hours 36 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WILMINGTON NC 320 PM EDT SUN MAY 22 2011 .SYNOPSIS... HIGH PRESSURE WILL REMAIN IN PLACE THROUGH THE MIDDLE OF THE WEEK. A SLOW MOVING TROUGH OF LOW PRESSURE WILL APPROACH THE AREA LATE IN THE WEEK BRINGING AN INCREASING CHANCE FOR SHOWERS AND THUNDERSTORMS. && .NEAR TERM /THROUGH TONIGHT/... AS OF 3 PM SUNDAY...REALLY HEATING UP THIS AFTERNOON WITH WIDESPREAD LOWER 90S BEING RECORDED. MARINE INFLUENCE E OF THE SEABREEZE IS HOLDING TEMPS TO THE UPPER 70S AND LOWER 80S. SATELLITE IMAGERY SHOWS AN ENHANCED CUMULUS FIELD ALONG AND W OF SEABREEZE...WHICH CONTINUES TO MAKE GOOD INLAND PROGRESS. CAP HAS SO FAR BEEN RESILIENT AND NO CONVECTION HAS YET DEVELOPED. HOWEVER...MID LEVEL CAP IS EXPECTED TO ERODE AFTER PEAK HEATING AND SO THERE IS STILL A CHANCE THAT SOME CONVECTION COULD DEVELOP ALONG AND INLAND FROM THE SEABREEZE. MESOSCALE ANALYSIS SHOWS SURFACE BASED CAPES NEAR 3000 J/KG AND DOWNDRAFT CAPE NEAR 650 J/KG...HIGHEST ACROSS THE PEE DEE REGION. THERE COULD BE SOME GUSTY WINDS IN ASSOCIATION WITH THUNDERSTORMS THAT DO DEVELOP OR MOVE INTO THE AREA. MODEL PROFILES HAVE BACKED OFF ON THE MAGNITUDE AND DURATION OF THE MOISTURE IN THE LOW LEVELS OVERNIGHT. COUPLE THIS WITH THICK CLOUD COVER BRUSHING THE AREA AS IT MOVES BY TO OUR N AND DECIDED TO BACK OFF...AT LEAST SLIGHTLY ON THE STRATUS/FOG VERY LATE TONIGHT AND MON MORNING. LATEST GUIDANCE SUGGESTS STRATUS WOULD BE MORE LIKELY THAN FOG. EXPECT MINIMUMS WILL REMAIN ON THE BALMY SIDE...5 TO 10 DEG ABOVE NORMAL AS SSW LOW LEVEL JET STRENGTHENS. && .SHORT TERM /MONDAY THROUGH TUESDAY NIGHT/... AS OF 3 PM SUNDAY...EXPECT THE UPPER RIDGE TO FLATTEN OUT BUT AT THIS STAGE OF THE GAME THAT TRANSLATES TO A HOT AND DUSTY FORECAST. DEEP WSW FLOW WILL KEEP THE MID LEVELS DRY AND CAPPED...SUPPORTING THE FIRST LEGITIMATE HEAT WAVE OF THE SEASON. OFTEN IN AN EARLY SUMMER HEAT EPISODE THE GFS MOS IS TOO WARM...HOWEVER EXPERIENCE THE LAST SEVERAL YEARS HAS SHOWN THAT IF NAM MOS IS EVEN WARMER IT IS THE WAY TO GO. THEREFORE WE WILL LOOK FOR HIGHS GETTING INTO THE MID 90S INLAND...AND MID 80S ALONG THE IMMEDIATE COAST. MIXING IS NOT OVERLY DEEP DUE TO MID-LEVEL WARM AIR SO DEWPOINTS WILL ONLY DROP INTO THE UPPER 60S...SUPPORTING HEAT INDICES NEAR 100 EACH AFTERNOON. SEABREEZE WILL BE PINNED FAIRLY CLOSE TO THE COAST...AND WHILE WE CANNOT RULE OUT A STRAY AFTERNOON THUNDERSTORM...WILL NOT MENTION IT IN THE ZONES AS MID-LEVEL CAP REALLY LIMITS THE POTENTIAL. GIVEN THE LAST TWO MORNINGS THE OTHER QUESTION IS FOG. HOWEVER SW WINDS WILL STAY UP AROUND 5-6 KT EACH NIGHT SO WILL NOT CARRY ANY FOG AT THIS TIME. && .LONG TERM /WEDNESDAY THROUGH SUNDAY/... AS OF 3 PM SUNDAY...MEDIUM RANGE MODELS STILL ADVERTISING A TREND TOWARD MORE UNSETTLED CONDITIONS ESPECIALLY THE LATTER HALF OF THE PERIOD. INITIALLY STRONG RIDGING ALOFT WILL PRECLUDE CONVECTION FOR THE MOST PART. AS A MID LEVEL CUTOFF MOVES SLOWLY INTO THE OHIO VALLEY AND IS REINFORCED LATER IN THE WEEKEND HEIGHT FALLS ALLOW THE THERMAL PROFILES TO BECOME MORE CONDUCIVE FOR CONVECTION. POPS INCREASE INCREMENTALLY FROM FRIDAY THROUGH SUNDAY. THE HEAT REMAINS ON INITIALLY WITH THE RIDGE WITH HIGHS EIGHT TO TEN DEGREES ABOVE NORMAL THURSDAY ESPECIALLY INLAND. TEMPERATURES DECREASE TO NEAR NORMAL VALUES FRIDAY THROUGH SUNDAY WITH THE INCREASE IN MOISTURE. && .AVIATION /18Z SUNDAY THROUGH FRIDAY/... AS OF 18Z...CONFIDENCE IS HIGH VFR WILL CONTINUE AT ALL TERMINALS THROUGH THIS EVENING. SOUTHEAST WINDS WILL BECOME MORE SOUTHERLY BY LATE AFTERNOON AT SPEEDS OF 5-15 MPH...HIGHEST AT THE COASTAL TERMINALS. PARAMETERS LOOK WEAK FOR CONVECTION THIS AFTERNOON. BUT THERE WILL BE A BETTER CHANCE FOR CONVECTION AT FLO/LBT LATE THIS AFTERNOON AND EARLY EVENING. THIS WILL BE ESPECIALLY TRUE IF THE SEA BREEZE MOVES INLAND TO NEAR THOSE TERMINALS AT THAT TIME. BEST CHANCES APPEAR TO BE NEAR OR JUST TO THE NORTH OF KLBT. WILL JUST INDICATE CB IN KLBT/KFLO TAFS WITH VCSH AT KLBT ATTM. SOME OF THIS ACTIVITY MAY HOLD TOGETHER AND MOVE TO NORTH OF KILM BY 07Z. WINDS WILL BECOME LIGHT SOUTH BY EARLY EVENING. ALTHOUGH FORECAST SOUNDINGS SUGGEST ANOTHER ROUND OF POTENTIALLY DENSE GROUND FOG OVERNIGHT...IF SURFACE WINDS REMAIN AROUND 5 KNOTS OVERNIGHT AS IS USUALLY THE CASE IN A WARM AIR ADVECTION SCENARIO...MOISTURE COULD POOL NEAR A SUBSIDENCE INVERSION RESULTING IN LIFR/IFR CEILINGS. CEILINGS SHOULD RISE TO VFR AROUND 13Z MONDAY MORNING WITH SOUTH-SOUTHWEST WINDS 10-15 KNOTS. EXTENDED OUTLOOK...LOW CONFIDENCE IFR FOG EACH MORNING. ISOLATED THUNDERSTORMS POSSIBLE THROUGHOUT THE OUTLOOK PERIOD. && .MARINE... NEAR TERM /THROUGH TONIGHT/... AS OF 3 PM SUNDAY...TEMP/PRESSURE GRADIENT WILL BE TIGHTEST ACROSS THE NEARSHORE WATERS THROUGH THIS EVE AND THIS IS WHERE HIGHEST WINDS WILL BE FOUND. SOUTHERLY NOCTURNAL JET LATE TONIGHT WILL AID IN KEEPING WINDS UP ACROSS THE WATERS ALTHOUGH THIS JETTING WILL BE MORE PROMINENT MON NIGHT. WIND DIRECTION WILL BE FROM THE S THROUGH TONIGHT. SEAS WILL BE COMPRISED MAINLY OF WIND WAVE...BUT THERE WILL BE A WEAK E TO SE...10-12 SECOND SWELL. CONDITIONS WILL REMAIN BELOW SMALL CRAFT SHOULD EXERCISE CAUTION. SHORT TERM /MONDAY THROUGH TUESDAY NIGHT/... AS OF 3 PM SUNDAY...RIDGE OF HIGH PRESSURE OFF THE CAROLINA COAST AND WEAK TROFINESS OVER THE INLAND CAROLINAS WILL MAINTAIN A PERSISTENT S-SW GRADIENT OVER THE AREA. WILL LIKELY SEE SOME OSCILLATIONS IN WIND SPEEDS ASSOCIATED WITH THE SEABREEZE AND MOVEMENT OF THE PIEDMONT TROF...BUT FOR NOW WILL BROAD-BRUSH IT WITH A SOLID 15 KT FOR MUCH OF THE PERIOD. SEAS GENERALLY A CONFUSED 3-4 FT...WITH A S-SW WIND CHOP SUPERIMPOSED ON AN 8-SECOND SE SWELL. LONG TERM /WEDNESDAY THROUGH FRIDAY/... AS OF 3 PM SUNDAY...ESSENTIALLY NO CHANGES TO THE EXTENDED COASTAL WATERS FORECAST AS BERMUDA HIGH PRESSURE AND THE PIEDMONT THROUGH WILL BE THE DOMINANT FEATURES. SOUTHERLY FLOW OF 10-15 KNOTS WEDNESDAY AND THURSDAY WILL BACK TO A BIT TO SOUTHEASTERLY FRIDAY. SEAS WILL HOVER IN A RANGE OF 3-4 FEET WITH AN OCCASIONAL INTRUSION INTO FIVE FEET. && .ILM WATCHES/WARNINGS/ADVISORIES... SC...NONE. NC...NONE. MARINE...NONE. && NEAR TERM...RJD SHORT TERM...RAS LONG TERM...SHK AVIATION...RJD/MRR
Hazardous weather outlook, May 22, 3:23 AM EDT, 15 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON NC 323 AM EDT SUN MAY 22 2011 AMZ250-252-254-256-NCZ087-096-099-105>110-SCZ017-023-024-032-033-039- 053>056-230730- SURF CITY TO CAPE FEAR NC OUT 20 NM- CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM- LITTLE RIVER INLET TO MURRELLS INLET SC OUT 20 NM- MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT 20 NM-ROBESON-BLADEN- COLUMBUS-INLAND PENDER-COASTAL PENDER-INLAND NEW HANOVER- COASTAL NEW HANOVER-INLAND BRUNSWICK-COASTAL BRUNSWICK-MARLBORO- DARLINGTON-DILLON-FLORENCE-MARION-WILLIAMSBURG-INLAND HORRY- COASTAL HORRY-INLAND GEORGETOWN-COASTAL GEORGETOWN- 323 AM EDT SUN MAY 22 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE ADJACENT COASTAL WATERS...SOUTHEAST NORTH CAROLINA AND NORTHEAST SOUTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, May 22, 6:46 PM EDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON NC
646 PM EDT SUN MAY 22 2011
NCZ087-222345-
ROBESON-
646 PM EDT SUN MAY 22 2011
...A STRONG THUNDERSTORM MOVING INTO NORTHERN ROBESON COUNTY...
AT 644 PM EDT...A STRONG THUNDERSTORM WAS...5 MILES NORTH OF REX...OR
10 MILES EAST OF RAEFORD...MOVING SOUTH AT 10 MPH.
THIS THUNDERSTORM HAS THE CAPABILITY OF PRODUCING SMALL HAIL...GUSTY
WINDS OF 40 MPH AND FREQUENT DANGEROUS LIGHTNING. WITH THE SLOW
MOVEMENT OF THIS STORM...RAINFALL AMOUNTS OF ONE TO TWO INCHES WITH
ISOLATED HIGHER AMOUNTS CAN BE EXPECTED IN A SHORT PERIOD OF
TIME...POSSIBLY LEADING TO LOCALIZED MINOR FLOODING.
COMMUNITIES IN THE PATH OF THESE STORMS ARE BARKER TEN MILE...
HOWELLSVILLE...REX...SHANNON...ST. PAULS...LUMBER BRIDGE...PARKTON
AND RENNERT.
STAY TUNED TO NOAA WEATHER RADIO ALL HAZARDS FOR FURTHER DETAILS OR
UPDATES. FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT
WEATHER.GOV/ILM.
LAT...LON 3466 7882 3466 7913 3485 7917 3493 7908
3493 7897
15The office that day
Everything else NWS Wilmington, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 22, 6:46 PM EDT | Special Weather Statement | ILM | Robeson | 59 min |
| May 22, 7:54 PM EDT | Severe Thunderstorm Warning | ILM | Robeson | 36 min |
Nearby
Severe Thunderstorm Warnings in North Carolina, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.